# SDR SWAA2025090395117

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FORWARD GALLEY DOOR BETWEEN BS 291-BS 294.5 AND BETWEEN S-8R AND S-9R .CRACK LENGTH 0.125 IN.APPROX. AT PASSENGER CABIN REPAIRED FUSELAGE BEAR STRAP FWD GALLEY DOOR LOCATED BTW BS 277 TO BS 320 AND BTW STR 5R TO STR 10R IAW EA M-25-153-01539 AND B737-700 SRM 53-10-01-2R-6 REPAIR 6.
